Title of article
Interior regularity for solutions to some degenerate quasilinear obstacle problems Original Research Article
Author/Authors
Ugo Gianazza، نويسنده , , Silvana Marchi، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
20
From page
923
To page
942
Keywords
Quasilinear degenerate elliptic equations , obstacle problem , H?rmander vector fields , Liener criterion
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1999
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856855
Link To Document